# SDR P5CA2023062900033

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 47,467 hours, 7,505 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 65B10533453
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: D, P
- Precautionary procedure: K

## Discrepancy

ENGINE START PNEUMATIC GROUND SERVICE DOOR MISSING.( PERFORMED TIME LIMITED REPAIR PER EA-4852A0005 PART 1 (REV 0). FOLLOW UP REPAIR DUE NEXT F/C. PLACARD INSTALLED. TRANSFER TO DMI 188348 NON-MEL DUE DATE 6/30/2023.  /  LP 1620525 M9: FABRICATED THE BRACKET AS PER SERVICE REQUEST 270823140 AND DWG 69B11807 AND INSTALLED BRACKET AT NEW PNUEMATIC DOOR IAW SRM 51-40-02-01. DMI 188348 CLOSED )
